# SDR CALA2014051991067

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 55,704 hours, 21,184 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  CIDS MSG, EPSU INT LOAD EMER LT & EPSU EXT LOAD EMER LT ATA 33-51-38.  REPLACED EMERGENCY BATTERY AT LT OVERWING POWER SUPPLY.
